# SDR ASAA2016031115870

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,869 hours, 3,853 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BOTH LT AND RT CORE FIRE DETECTOR HARNESSES OUTER SHEATHING MISSING IN SEVERAL LOCATIONS.  PN CA243-01 & CA244-01.  ACFT GROUNDED. R & R NR 2 ENGINE LT AND RT CORE FIRE DETECTOR HARNESSES, REF AMM 26-11-02. OPS CHECKED NORMAL, REF AMM 26-11-00.
